# SDR DXTA2025031402651

- Difficulty date: March 12, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N648QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605574
- Aircraft time: 15,671 hours, 12,051 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 99131
- Part serial: 103314
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN EXIT SIGN/LIGHT: FWD EMERGENCY LIGHT BATTERY PACK INOP. FWD MAIN CABIN DOOR EMER LIGHT AND FWD FLOOR EMER LIGHTS INOP DURING TEST.   REPLACED BATTERY PACK. OPS CHECK GOOD. IAW AMM 33-50-01
